# SDR CA190325014

- Difficulty date: March 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 37,813 hours
- Propeller: Hamstd 14SF5
- System (JASC): 6130 · Propeller Braking
- Part: Brake
- Part number: FE1595007
- Condition: Intermittent
- Location: Rt Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PROP BRAKE WARNING WHILE RUNNING IN HOTEL MODE, BOTH CCAS AND LOCAL UNLOCK ALERT. PROP DID NOT TURN. MAINTENANCE REMOVED PROP BRAKE AND INSTALLED BLANKING COVER PER MEL. PROP BRAKE WAS REPLACED AND MEL WAS CLOSED.
